# SDR Q2SA752009

- Difficulty date: March 27, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N752SA
- Make and model: Boeing 747228F
- Aircraft serial: 21255
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 30001300019
- Part serial: 1424
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK: NR1 HYD SYSTEM FAILURE. MASTER WARNING INDICATION AFTER GEAR RETRACTION, UPON DEPARTING, SYSTEM INDICATED TOTAL FLUID LOSS AND FAILURE OF THE NR 1 HYD SYS.  GEAR RETRACTED NORMALLY AND FLAPS WERE STILL IN POSITION 10. WHILE WORKING THROUGH THE APPROPRIATE CHECKLIST, THE CREW ATTEMPTED TO RETRACT THE FLAPS MANUALLY AND FOUND ONLY THE OTBD T/E FLAPS WERE RESPONDING; INBD T/E FLAPS WERE STUCK IN POSITION 10; RETURNED FOR EMERGENCY LANDING.  FOUND LEFT LATERAL CONTROL ACTUATOR FILTER HOUSING BROKEN OFF.  REPLACED CENTRAL CONTROL ACTUATOR (LT) IAW, AMM 27-11-08. OPERATIONAL AND LEAK CHECK NORMAL.
